| Model Number |
02.12.0511FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 8 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 02 december 2022: lot 2002802: (b)(4) items manufactured and released on 03-july-2020.Expiration date: 2025-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.